Page 5 of 5 FirstFirst ... 345
Results 41 to 44 of 44

Thread: I feel horrible...........

  1. #41
    Senior Member
    Join Date
    Jan 2011
    Location
    Phoenix
    Posts
    1,809
    Cathy - I know you probably wont like hearing this - but the more I read about your various symptoms, the more I think an SSRI would help you. Iíve worked in psychiatric nursing for 18 years and Iím certified in psych and Iíve been an instructor also. If my credentials mean anything to you ... just trying to help.

  2. #42
    Senior Member
    Join Date
    Jan 2011
    Posts
    3,392
    I am betting the upcoming wedding is adding a lot of stress that contributes to your physical pain. DD's wedding a few years back was one of the most stressful events of my life. And as with most things we worry about, all my stress was for nought as it turned out to be a lovely and memorable event.

  3. #43
    Senior Member CathyA's Avatar
    Join Date
    Jan 2011
    Posts
    8,621
    Tammy.....I'm re-considering it. I just want to be sure there's no other physical reason for some of my pains. Maybe even because my neuro system is tweaked so high, getting used to an SSRI will be full of challenges, I'm sure. And then if I ever need to come off it, there will be even more challenges. I guess I'm so afraid of adding more problems on, that I've become paralyzed. I've been on a very small dose of sertraline for many years. But I could never go up on the dose, because it causes horrible diarrhea. I tried to change to Lexapro once, and it was not fun at all, so I went back to the small dose of sertraline. I have a weight problem and I would be really bummed if I gained weight with an SSRI. As you can see........I'm sort of in a corner with myself.

    Thanks pinkytoe. We'll see after the wedding is over, if I get manic for awhile. haha and have no pain. That would be wonderful even if it was short-lived.

    I had a steroid knee injection last summer. they always say that it stays in the knee and doesn't go systemic, but that's not true. For 3 days I went crazy, then I got over that and didn't have any pain anywhere for a week and a half. Steroids are pretty destructive.......but dang.......I wish I could take some every day. I've heard of people who agree to the possible problems of taking them, just to have a little quality of life. This is probably how people with drug problems get started.........they enjoy not being in pain.......

    I need to focus on my bad knee first..... I know if I could walk better, it would take care of some of the emotional stuff.......and even physical stuff. But I guess I'm constantly in high anxiety mode, and very distrustful of doctors (and in many cases, for good reason). I'm rambling. I've worn myself out in the kitchen making lots of food for people helping the day before the wedding. If I could relax from now until the wedding, I think it could go much better..........but there's' no rest for the wicked.

    I really do appreciate everyone's input!

  4. #44
    Senior Member
    Join Date
    Dec 2010
    Posts
    478
    Checking in on the low-histamine diet: Iím beginning to feel less unwell. My jeans are looser. My thighs and bottom are less ripply. I have less congestion on waking and I feel a tad less exhausted. Iíll give it a full month and see how itís going.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •